# SDR 2006UALA00391

- Difficulty date: March 4, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 927 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN STA 927, FRAME IS CRACKED AT PSU RAIL ATTACHED BRACKET FASTENER BTWN STR 8 & STR 9.  UPDATE REMOVED DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED REF MM 53-11-99 AND SRM 53-00-07 REP.NR 2.
